# SDR UIEA2017082801558

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,893 hours, 18,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE AND RT PACK INOPERATIVE LIGHT ILLUMINATED.  PERFORMED QRH,  OPS NORMAL.  RT PACK TEMP CONTROLLER SHOWED NO FAULTS.   PERFORMED AN OPS CHECK IAW AMM 21-51-00,  SYSTEM OK FOR SERVICE.  AFTER QRH PROCEDURES THE RT PACK OPERATED NORMAL.
